Issue
Volume 9, Number 3

Articles in the Issue:

Regular Articles:
Happy Birthday, Professor Feng Kang.
Happy Birthday, Professor Feng Kang
J. Comp. Math., 9 (1991), pp. 193-197. Abstract
pdf
Full Article

You-dong Liang, Xiu-zi Ye and Xiao-fen Feng
G^1 Smoothing Solid Objects By Bicubic Bezier Patches
J. Comp. Math., 9 (1991), pp. 198-210. Abstract
pdf
Full Article

Meng-zhao Qin, Dao-liu Wang and Mei-qing Zhang
Explicit Symplectic Difference Schemes For Separable Hamiltonian Systems
J. Comp. Math., 9 (1991), pp. 211-221. Abstract
pdf
Full Article

Lian-sheng Zhang and Wei-wen Tian
A Globally Convergent Algorithm For A Locally Lipschitz Function
J. Comp. Math., 9 (1991), pp. 222-228. Abstract
pdf
Full Article

Kang Feng and Dao-liu Wang
A Note On Conseravtion Laws Of Symplectic Difference Schemes For Hamiltonian Systems
J. Comp. Math., 9 (1991), pp. 229-237. Abstract
pdf
Full Article

Yan-ping Lin
Non-Classical Elliptic Projections And L^2-Error Estimates For Galerkin Methods For Parabolic Integro-Differential Equations
J. Comp. Math., 9 (1991), pp. 238-246. Abstract
pdf
Full Article

Ji-guang Sun
Rayleigh Quotient And Residual Of A Definite Pair
J. Comp. Math., 9 (1991), pp. 247-255. Abstract
pdf
Full Article

Tang-an Gao and Ze-ke Wang
On The Number Of Zeroes Of Exponential Systems
J. Comp. Math., 9 (1991), pp. 256-261. Abstract
pdf
Full Article

Yi-yong Nie and Shu-rong Xu
An Isometric Plane Method For Linear Programming
J. Comp. Math., 9 (1991), pp. 262-272. Abstract
pdf
Full Article

Xue-song Bao, Hong-yi Xu and You-cai Rui
A Class Of Multistep Method Containing Second Order Derivatives For Solving Stiff Ordinary Differential Equations
J. Comp. Math., 9 (1991), pp. 273-277. Abstract
pdf
Full Article

Wei-ming Cao and Ben-yu Guo
A Pseudospectral Method For Solving Navier-Stokes Equations
J. Comp. Math., 9 (1991), pp. 278-289. Abstract
pdf
Full Article